# SDR IPXA2022110687873

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 80,553 hours, 15,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Main Entry
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAMAIN ENTRY DOOR UPON ARRIVAL WOULD NOT OPEN ELECTRONICALLYPERFORMED OPS CHECK OF L1 DOOR OPS CHECKS PASSED FOUND EXTENDED AND NEEDED TO BE STOWED FOR OPERATION REF AMM 52-10-01
